Journal of Mathematical Systems, Estimation, and Control logo

Volume 5, Number 2
1995


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.

Articles:

(39957) Errata Summary - Necessary and Sufficient Conditions for Nonlinear Worst Case (H-Infinity) Control and Estimation
Arthur J. Krener PDF PostScript
[Note: Orignal article appeared in v4n4 with incorrect retrieval code, 39957. It has been renumbered 92624.]

(43447) H Control of Nonlinear Systems with Sampled Measurement
Sadanori Suzuki, Alberto Isidori, Tzhy-Jong Tarn PDF PostScript

(79150) Minimax Estimation of Statistically Uncertain Systems Under the Choice of a Feedback Parameter
B.I. Anan'ev PDF PostScript

(00286) System Assignment and Pole Placement for Symmetric Realisations
R.E. Mahoney, Uwe Helmke PDF PostScript

(26115) Legendre-Tau Approximations for LQR Feedback Control of Acouustic Pressure Fields
H.T. Banks, F. Fakhroo PDF PostScript


DLA Ejournal Home | JMSEC Home | Table of Contents for this issue | Search JMSEC and other ejournals